MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATION CATHETER
Model Number U415064RX
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample return is pending for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u415064rx pta balloon dilation catheter allegedly experienced material deformation and failure to advance.This report was received from a single source.This event did involve patient with no reported patient injury.Age, weight, and gender were not provided for the patient.
 
Additional Manufacturer Narrative
H.10.For the reported event, lot number was provided, and a lot history review was performed.The sample was returned for evaluation and upon inspection, the alleged malfunction was confirmed.Based on the available information, a definitive root cause for the alleged malfunction could not be determined.The device is labeled for single use.
 
Event or Problem Description

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9963235
Report Number2020394-2020-02693
Device Sequence Number16263633
Product Code LIT
UDI-Device Identifier00801741058066
UDI-Public(01)00801741058066
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU415064RX
Device Catalogue NumberU415064RX
Device Lot NumberCMCR0143
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/06/2020
Patient Sequence Number1